The multifractal spectrum of discrete measures
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 5-8
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a1,
author = {Aversa, V. and Bandt, C.},
title = {The multifractal spectrum of discrete measures},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--8},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101408},
zbl = {0789.28007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a1/}
}
Aversa, V.; Bandt, C. The multifractal spectrum of discrete measures. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 5-8. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a1/